PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Certain contact metrics satisfying the Miao–Tam critical condition

Volume 116 / 2016

Dhriti Sundar Patra, Amalendu Ghosh Annales Polonici Mathematici 116 (2016), 263-271 MSC: Primary 53C25, 53C21; Secondary 53D15. DOI: 10.4064/ap3704-11-2015 Published online: 18 April 2016

Abstract

We study certain contact metrics satisfying the Miao–Tam critical condition. First, we prove that a complete $K$-contact metric satisfying the Miao–Tam critical condition is isometric to the unit sphere $S^{2n+1}$. Next, we study $(\kappa , \mu )$-contact metrics satisfying the Miao–Tam critical condition.

Authors

  • Dhriti Sundar PatraDepartment of Mathematics
    Jadavpur University
    Kolkata 700 032, India
    e-mail
  • Amalendu GhoshDepartment of Mathematics
    Chandernagore College
    Chandannagar 712 136, W.B., India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image